# SDR AALA202509227854

- Difficulty date: September 12, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 38,110 hours, 15,857 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RUDDER LEFT HAND SIDE TRAILING EDGE LOWER APEX STRIP. REPAIRED APEX STRIP PER SRM 55-41-19-300-011 AND SRM 51-42-11-801.
